# SDR SWAA2022013112600

- Difficulty date: September 2, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E FWD L/H ATTACH POINT ON KEEL BEAM BROKEN BS 540+10 LBL 5 / REMOVED PNL192E IAW AMM 53-51-21-000-802. REMOVED BROKEN FITTING AT L/H FWD ATTACH POINT ON KEEL BEAM IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED PART #149A7712-41 P.O. 645835 AND INSTALLED FITTING IAW BOEING DWG #149A7701 AND SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0. INSTALLED PNL 192E IAW AMM 53-31-21-400-802
